CSpace

Browse/Search Results:  1-10 of 37 Help

Selected(0)Clear Items/Page:    Sort:
Optimality and duality for a multi-objective programming problem involving generalized d-type-I and related n-set functions 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2006, 卷号: 173, 期号: 2, 页码: 405-418
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
multi-objective programming  n-set functions  optimality  duality  generalized convexity  
Vector variational-like inequalities and non-smooth vector optimization problems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2006, 卷号: 64, 期号: 9, 页码: 1939-1945
Authors:  Mishra, SK;  Wang, SY
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
non-smooth vector optimization  pseudo-invex functions  vector variational-like inequality problems  
Explicitly B-preinvex fuzzy mappings 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2006, 卷号: 83, 期号: 1, 页码: 39-47
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
fuzzy number  convex fuzzy mapping  B-preinvex fuzzy mapping  explicitly B-preinvex fuzzy mapping  fuzzy optimization  
Multiple objective fractional programming involving semilocally type I-preinvex and related functions 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 310, 期号: 2, 页码: 626-640
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Second order symmetric duality for nonlinear multiobjective mixed integer programming 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2005, 卷号: 161, 期号: 3, 页码: 673-682
Authors:  Mishra, SK;  Wang, SY
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
multiobjective mixed integer programs  second order duality  efficient solutions  second order pseudo-invex functions  symmetric duality  
Optimality and duality for multiple-objective optimization under generalized type I univexity 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 303, 期号: 1, 页码: 315-326
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Nondifferentiable multiobjective programming under generalized d-univexity 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2005, 卷号: 160, 期号: 1, 页码: 218-226
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
multiobjective programming  optimality  duality  pareto efficient solution  generalized d-univexity  
Semistrictly preinvex fuzzy mappings 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2004, 卷号: 81, 期号: 11, 页码: 1319-1328
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
fuzzy number  convex fuzzy mapping  preinvex fuzzy mapping  prequasi-invex fuzzy mapping  invex fuzzy mapping  fuzzy optimization  
Duality in vector optimization in Banach spaces with generalized convexity 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2004, 卷号: 29, 期号: 4, 页码: 415-424
Authors:  Mishra, SK;  Giorgi, G;  Wang, SY
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
duality  nonsmooth programming  optimality conditions  type-I functions  vector optimization  
Optimality and duality in nondifferentiable and multiobjective programming under generalized d-Invexity 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2004, 卷号: 29, 期号: 4, 页码: 425-438
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
View  |  Adobe PDF(98Kb)  |  Favorite  |  View/Download:9/2  |  Submit date:2018/07/30
Duality  Generalized D-invexity  Multiobjective Programming  Optimality  Pareto Efficient Solution